# SDR AALA20060939

- Difficulty date: October 26, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 23G INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 23G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
